Alert archive / New York / Flash Flood Warnings in 2022
Flash Flood Warning 5, NWS Albany, NY
NWS Albany, NY issued this flash flood warning at Aug 20, 2022, 6:29 PM EDT for Albany County, Greene County, Schoharie County, New York. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Aug 20, 2022, 6:29 PM EDT (22:29 UTC)
- Expired
- Aug 20, 2022, 9:30 PM EDT
- In force
- 3 hr
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Flood severity
- None
Counties Albany County, NY, Greene County, NY, Schoharie County, NY
The radar
The Albany radar (KENX), 24 km from the middle of the area, began a volume at 22:33 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 10.5 hours before the alert went out and 46 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 24 J/kg
- Mixed-layer CIN
- -247 J/kg
- Mixed-layer LCL
- 1517 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 16 m²/s²
- 0-3 km storm-relative helicity
- 62 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
350
WGUS51 KALY 202229
FFWALY
NYC001-039-095-210130-
/O.NEW.KALY.FF.W.0005.220820T2229Z-220821T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Albany NY
629 PM EDT Sat Aug 20 2022
The National Weather Service in Albany has issued a
* Flash Flood Warning for...
Southwestern Albany County in east central New York...
North Central Greene County in east central New York...
Southeastern Schoharie County in east central New York...
* Until 930 PM EDT.
* At 629 PM EDT, Doppler radar indicated thunderstorms producing
heavy rain across the warned area. Between 1 and 2 inches of rain
have fallen. The expected rainfall rate is 1 to 2 inches in 2
hours. Additional rainfall amounts of 1 to 2 inches are possible
in the warned area. Flash flooding is ongoing or expected to begin
shortly.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban
areas, highways, streets and underpasses as well as
other poor drainage and low-lying areas.
* Some locations that will experience flash flooding include...
Preston-Potter Hollow, Preston Hollow, Durham, Potter Hollow,
Cooksburg, West Durham, Bates, Oak Hill, Cornwallville, Medusa and
Manorkill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to the National Weather Service by email
atALB.stormreport@noaa.gov... On Facebook at
www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4245 7434 4245 7431 4248 7412 4236 7411
4236 7434
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 2 HOURS
$$
KSL1 follow-up statement
289
WGUS71 KALY 210006
FFSALY
Flash Flood Statement
National Weather Service Albany NY
806 PM EDT Sat Aug 20 2022
NYC001-039-095-210130-
/O.CON.KALY.FF.W.0005.000000T0000Z-220821T0130Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Albany NY-Greene NY-Schoharie NY-
806 PM EDT Sat Aug 20 2022
...FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 930 PM EDT THIS
EVENING FOR SOUTHWESTERN ALBANY, NORTH CENTRAL GREENE AND
SOUTHEASTERN SCHOHARIE COUNTIES...
At 806 PM EDT, Doppler radar indicated that the thunderstorms that
produced heavy rain across the warning area earlier this evening
have weakened. However radar estimates that up to 4 inches of rain
have fallen, and that may be enough to cause flooding along streams
and creeks until 945 PM when the warning ends.
HAZARD...Flash flooding caused by thunderstorms.
SOURCE...Radar.
IMPACT...Flash flooding of small creeks and streams, urban areas,
highways, streets and underpasses as well as other poor
drainage and low-lying areas.
Some locations that will experience flash flooding include...
Preston-Potter Hollow, Preston Hollow, Durham, Potter Hollow,
Cooksburg, West Durham, Bates, Oak Hill, Cornwallville, Medusa and
Manorkill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.
Be aware of your surroundings and do not drive on flooded roads.
In hilly terrain there are hundreds of low water crossings which are
potentially dangerous in heavy rain. Do not attempt to cross flooded
roads. Find an alternate route.
Please report flooding to the National Weather Service by email
atALB.stormreport@noaa.gov... On Facebook at
www.facebook.com/nwsalbany or twitter @nwsalbany.
&&
LAT...LON 4245 7434 4245 7431 4248 7412 4236 7411
4236 7434
FLASH FLOOD...RADAR INDICATED
EXPECTED RAINFALL RATE...1-2 INCHES IN 2 HOURS
$$
MSEWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this flash flood warning went out at Aug 20, 6:28 PM EDT, 1 minute earlier.
Area forecast discussion, Aug 20, 6:28 PM EDT, 1 minute before
AREA FORECAST DISCUSSION National Weather Service Albany NY 628 PM EDT Sat Aug 20 2022 .SYNOPSIS... Summer weather will continue through Sunday, with temperatures running above normal along with moderate humidity levels. Isolated showers or thunderstorms will remain possible tonight through Sunday afternoon, but the best chance for showers and storms comes Monday and Tuesday as a disturbance approaches from the west. Then, drier weather returns for the middle to end of the week. && .NEAR TERM /THROUGH SUNDAY/... Updated at 625 pm. Just a few isolated showers and thunderstorms affecting the area into early this evening, although we are carefully watching an area of nearly stationary convection with some back-building characteristics over southwest Albany, southern Schoharie and northwest Green counties. Flood advisories are in effect for this small area and it will be monitored closely. Otherwise still expecting showers to dissipate around sunset with a mainly dry and mild night overnight. Lows will be in the upper 50s to mid 60s in most areas. As of 345 PM EDT, isolated showers/thunderstorms are occurring across portions of the eastern Catskills, with slightly greater coverage noted across portions of central NYS approaching portions of the western Mohawk Valley. We expect a general uptick in coverage over the next few hours across the western Mohawk Valley, SW Adirondacks and eastern Catskills, as a weak shortwave was noted in the RAP13 across portions of south central NYs through central PA, and tracking east/northeast. Most of the thunderstorms should remain pulse-type given relatively light winds aloft. However, latest SPC mesoanalysis suggests DCAPES around or slightly over 1000 J/kg across the Mohawk Valley into the Saratoga region. So, should any of the upstream convection reach into these areas, can not rule out an isolated strong wind gust (perhaps microburst) given steep low level lapse rates. Radar trends will need to be watched closely through around sunset. Remnant showers/thunderstorms, mainly isolated to scattered in coverage, may extend into the greater Capital region, Saratoga region and upper Hudson Valley closer to, or even slightly after sunset as this upper level impulse passes. Additional shower/thunderstorm threat may develop closer to daybreak across the SW Adirondacks as another upstream disturbance approaches. Otherwise, patchy fog may develop, especially any areas which receive rainfall. Lows mainly in the 60s, with some 50s across the southern Adirondacks. && .SHORT TERM /SUNDAY NIGHT THROUGH MONDAY/... Another warm/hot day for Sunday, although models suggest slight cooling within the lower levels compared to today, especially areas south/east of Albany. In addition, there is a possibility of slightly drier air mixing down in these areas. Best chances for convection will remain mainly north and west of Albany, across the Mohawk Valley and SW Adirondacks, with isolated/scattered coverage. Instability looks less than today, with the potential for SB CAPE approaching 1000 J/kg across the western Mohawk Valley/SW Adirondacks. Areas from Albany south and east may remain dry through the day. Max temps still should reach 85-90 in most valley areas, and upper 70s/lower 80s across higher terrain. Models have slowed onset of showers associated with weakening shortwave, with best chances mainly Monday afternoon/evening. In addition, some mesoscale models suggest that portions of eastern NY may remain within a relative min in QPF, with the possibility of a wave of low pressure developing near or south of LI, potentially disrupting overall low level moisture transport/convergence into our region. Will need to watch trends, as our region desperately could use a good soaking rainfall, for which this system may not ultimately bring to all areas. Otherwise, cooler max temps for Monday, generally in the mid 70s to around 80, although could be cooler if more widespread rainfall develops earlier in the day. Thunderstorm potential for Monday looks limited, with most guidance suggesting only some weak elevated instability, mainly across the Mohawk Valley southeast into the mid Hudson Valley. Will keep mention of isolated thunderstorms embedded within the general showers. Showers/isolated thunderstorms may linger into Monday evening before decreasing in coverage. && .LONG TERM /MONDAY NIGHT THROUGH SATURDAY/... The long term period opens with a upper shortwave trough centered over southern Ontario as a surface low weakens over the eastern Great Lakes and is replaced by a new low off the eastern seaboard. Rainfall and mostly cloudy skies from this transitioning system will persist through the day Tuesday before moving off to the east in the evening. Highs will be near normal values with upper 70s to low 80s at low elevations with upper 60s to mid 70s in higher terrain. Lows Tuesday night will be a few degrees above normal under cloud cover with upper 50s to low 60s in high terrain and low to mid 60s at lower elevations. The second half of the workweek will feature a warming trend as surface high pressure briefly builds into the region ahead of another shortwave on Friday. Highs will increase from 80s at low elevations with 70s to low 80s in higher terrain on Wednesday to mid 80s to low 90s at low elevations with mid 70s to low 80s in higher terrain on Friday. Lows will be very similar Wed through Fri, with low 60s at low elevations and mid to upper 50s in higher terrain. Dry conditions are expected for Wed and Thu with the exception of a slight chance for thunderstorms Wednesday afternoon. The next frontal system will begin affecting the region during the day Friday with showers and potentially thunderstorms in the afternoon. Beyond Friday, model solutions disagree on the large scale pattern, but Climate Prediction Center guidance suggests warmer than normal conditions are likely through at least early September while precipitation chances lean above normal as well. && .AVIATION /00Z SUNDAY THROUGH THURSDAY/... Conditions are currently VFR at all terminals with few-sct fair wx cu at 5 kft and unrestricted vsbys. Conditions should remain VFR through the TAF period to 18Z Sunday with the exception of overnight fog/mist at GFL/PSF, most likely from 08-12Z Sunday; have included prevailing IFR vsbys with mist at those terminals for that period as confidence is too low for explicit FG. Few-sct cu will persist through the period, and few-sct ci at 20-25 kft will begin to develop across the region after 12Z Sunday. Winds are currently light out of the south at 6 kt or less. Light southerlies will persist through the night at ALB while light and variable to calm winds are expected at GFL/POU/PSF. After 12Z Sunday, winds will increase out of the south to 6-12 kt at all terminals with gusts of 15-20 kt possible at ALB/PSF. Outlook... Sunday Night: Low Operational Impact. Slight Chance of SHRA. Monday: High Operational Impact. Likely SHRA...TSRA. Monday Night: Moderate Operational Impact. Chance of SHRA...TSRA. Tuesday: High Operational Impact. Likely SHRA...TSRA. Tuesday Night: Low Operational Impact. NO SIG WX. Wednesday: Low Operational Impact. Slight Chance of SHRA. Wednesday Night: No Operational Impact. NO SIG WX. Thursday: No Operational Impact. NO SIG WX. && .FIRE WEATHER... RH values fall to 35-45 percent Sunday afternoon in valley areas, and 45-60 percent across higher elevations. South to southeast winds will increase to 5-15 mph Sunday. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...KL/Main NEAR TERM...MSE/KL SHORT TERM...KL LONG TERM...Picard AVIATION...Picard FIRE WEATHER...
Hazardous weather outlook, Aug 20, 3:38 PM EDT, 2 hours 51 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 338 PM EDT Sat Aug 20 2022 CTZ001-013-MAZ001-025-NYZ032-033-038>043-047>054-058>061-063>066- 082>084-VTZ013>015-211100- Northern Litchfield-Southern Litchfield-Northern Berkshire- Southern Berkshire-Northern Herkimer-Hamilton-Southern Herkimer- Southern Fulton-Montgomery-Northern Saratoga-Northern Warren- Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington-Bennington-Western Windham-Eastern Windham- 338 PM EDT Sat Aug 20 2022 This Hazardous Weather Outlook is for northwestern Connecticut, western Massachusetts, eastern New York, and southern Vermont. .DAY ONE...This afternoon and tonight. Isolated thunderstorms are possible, but the probability for widespread hazardous weather is low. .DAYS TWO THROUGH SEVEN...Sunday through Friday. There is a chance of thunderstorms Monday, Tuesday, and Friday, mainly during the afternoon and evening. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Aug 20, 4:42 PM EDT, 1 hour 47 minutes before
Special Weather Statement
National Weather Service Albany NY
442 PM EDT Sat Aug 20 2022
NYZ038-202130-
Southern Herkimer NY-
442 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of southern Herkimer
County through 530 PM EDT...
At 442 PM EDT, Doppler radar was tracking a strong thunderstorm over
Frankfort, or over Ilion, moving northeast at 15 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ilion, Herkimer, Mohawk, Frankfort, Newport, Middleville, Poland,
Cold Brook, Russia, Fairfield, Norway, West Frankfort, Spinnerville,
Corrado Corners, Curtis, Farrel Corner, Countryman, North Ilion,
Burrell Corners and South Ilion.
People attending Herkimer County Fair should seek safe shelter
immediately!
This includes Interstate 90 near exit 30.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4314 7514 4322 7507 4324 7507 4323 7510
4332 7506 4318 7474 4294 7502 4303 7519
TIME...MOT...LOC 2042Z 210DEG 13KT 4304 7507
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KSLSpecial weather statement, Aug 20, 4:54 PM EDT, 1 hour 35 minutes before
Special Weather Statement
National Weather Service Albany NY
454 PM EDT Sat Aug 20 2022
MAZ025-202130-
Southern Berkshire MA-
454 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of southwestern
Berkshire County through 530 PM EDT...
At 453 PM EDT, Doppler radar was tracking a strong thunderstorm over
Great Barrington, moving northeast at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Great Barrington, Housatonic, Alford, Risingdale, Egremont Plain,
Newsboy Statue, Glendale, Van Deusenville, Williamsville, Rockdale
Mills, Brookside, Belcher Square, Berkshire Heights, North Egremont
and South Egremont.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4213 7339 4217 7347 4231 7342 4224 7321
TIME...MOT...LOC 2053Z 211DEG 9KT 4221 7341
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KSLSpecial weather statement, Aug 20, 5:04 PM EDT, 1 hour 25 minutes before
Special Weather Statement
National Weather Service Albany NY
504 PM EDT Sat Aug 20 2022
NYZ047-051-058-202130-
Western Greene NY-Schoharie NY-Western Albany NY-
504 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of southwestern Albany,
northwestern Greene and southeastern Schoharie Counties through 530
PM EDT...
At 504 PM EDT, Doppler radar was tracking a strong thunderstorm near
Preston-Potter Hollow, or 14 miles north of Hunter, moving northeast
at 10 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Windham, Livingstonville, Preston-Potter Hollow, Preston Hollow,
Durham, Rensselaerville, Conesville, Cooksburg, West Durham, Bates,
Manorkill, Broome Center, Smith Corner, Hawversville, Medusa, North
Settlement, Potter Hollow, Franklinton and Oak Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
&&
LAT...LON 4259 7435 4249 7403 4248 7403 4231 7425
4237 7438
TIME...MOT...LOC 2104Z 203DEG 9KT 4241 7430
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KSLSpecial weather statement, Aug 20, 5:06 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Albany NY
506 PM EDT Sat Aug 20 2022
NYZ047-202130-
Schoharie NY-
506 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of central Schoharie
County through 530 PM EDT...
At 506 PM EDT, Doppler radar was tracking a strong thunderstorm near
Jefferson, or 11 miles south of Cobleskill, moving northeast at 15
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Cobleskill, Middleburgh, Breakabeen, Watsonville, Greenbush,
Huntersland, Warnerville, Vorman Corners, Ruth, West Fulton, East
Jefferson, West Middleburgh, Vintonton, Mineral Springs, Welch
Corners, Patria, Eminence, Fultonham and Housons Corners.
This includes Interstate 88 near exit 21.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4243 7453 4249 7462 4270 7449 4258 7424
TIME...MOT...LOC 2106Z 221DEG 13KT 4251 7452
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KSLSpecial weather statement, Aug 20, 5:29 PM EDT, 1 hour before
Special Weather Statement
National Weather Service Albany NY
529 PM EDT Sat Aug 20 2022
NYZ047-051-058-059-202215-
Eastern Greene NY-Western Greene NY-Schoharie NY-Western Albany NY-
529 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of southwestern Albany,
north central Greene and southeastern Schoharie Counties through 615
PM EDT...
At 529 PM EDT, Doppler radar was tracking a strong thunderstorm over
Preston Hollow, or 14 miles north of Hunter, moving northeast at 15
mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Preston-Potter Hollow, Preston Hollow, Durham, Durso Corner, East
Durham, Norton Hill, Cooksburg, West Durham, Bates, West Greenville,
Smith Corner, Medusa, East Greenville, Cornwallville, O'hara Corners,
Potter Hollow, Lambs Corner, Oak Hill, East Windham and Hervey
Street.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4254 7421 4246 7403 4243 7403 4244 7397
4243 7395 4231 7417 4240 7432
TIME...MOT...LOC 2129Z 213DEG 14KT 4242 7419
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KSLSpecial weather statement, Aug 20, 6:12 PM EDT, 17 minutes before
Special Weather Statement
National Weather Service Albany NY
612 PM EDT Sat Aug 20 2022
NYZ063-202245-
Western Ulster NY-
612 PM EDT Sat Aug 20 2022
...A strong thunderstorm will impact portions of central Ulster
County through 645 PM EDT...
At 612 PM EDT, Doppler radar was tracking a strong thunderstorm near
Woodbourne, or 8 miles northwest of Ellenville, moving northeast at
30 mph.
HAZARD...Winds in excess of 40 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is
possible.
Locations impacted include...
Ellenville, West Shokan, Napanoch, Wawarsing, Denning, Cherrytown,
Samsonville, Palentown, Sundown, Brodhead, Dairyland, Branch,
Mombaccus, Honk Hill, Greenfield Park, Frost Valley, Lackawack,
Peekamoose, Winchell and Bull Run.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
If outdoors, consider seeking shelter inside a building.
Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.
&&
LAT...LON 4169 7448 4174 7457 4177 7455 4187 7445
4188 7447 4192 7456 4204 7451 4195 7420
4166 7442
TIME...MOT...LOC 2212Z 203DEG 25KT 4176 7452
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...40 MPH
KSLThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 20, 3:24 PM EDT | Special Weather Statement | ALY | Greene | 36 min |
| Aug 20, 3:53 PM EDT | Special Weather Statement | ALY | Greene | 37 min |
| Aug 20, 4:09 PM EDT | Special Weather Statement | ALY | Oneida | 36 min |
| Aug 20, 4:29 PM EDT | Special Weather Statement | ALY | Greene | 31 min |
| Aug 20, 4:42 PM EDT | Special Weather Statement | ALY | Oneida | 48 min |
| Aug 20, 5:04 PM EDT | Special Weather Statement | ALY | Greene | 26 min |
| Aug 20, 5:06 PM EDT | Special Weather Statement | ALY | Schoharie | 24 min |
| Aug 20, 5:29 PM EDT | Special Weather Statement | ALY | Greene | 46 min |
| Aug 20, 5:36 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Greene | 39 min |
| Aug 20, 5:57 PM EDT | Areal Flood Advisory | ALY | Greene | 3 hr |
| Aug 20, 6:05 PM EDT | Areal Flood Advisory | ALY | Albany | 3 hr |
| Aug 20, 6:12 PM EDT | Special Weather Statement | ALY | Ulster | 33 min |
| Aug 20, 6:15 PM EDT | Areal Flood Advisory | ALY | Greene, Schoharie | 3 hr |
| Aug 20, 6:43 PM EDT | Areal Flood Advisory | ALY | Ulster | 3 hr |
Nearby
Flash Flood Warnings in New York, 2022Every flash flood warning in 2022
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.